# SDR CAL960032

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004183
- Condition: Inoperative
- Location: L-5 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 0006 - THE A-ZONE LIGHTS ILLUMINATED WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE ARM POSITION.  ONLY THE A-ZONE DOOR EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN THE 'ON' POSITION.  MAINTENANCE FOUND THE L-5 DOOR EMERGENCY LIGHT ASSEMBLY AT FAULT.  THE L-5 DOOR EMERGENCY LIGHT WAS REPLACED.  (X)
